Research
Publications

Publications at the Riemann Center

Enriques Involutions and Brauer Classes

authored by
A. N. Skorobogatov, D. Valloni
Abstract

We prove that every element of order 2 in the Brauer group of a complex Kummer surface X descends to an Enriques quotient of X. In generic cases, this gives a bijection between the set of Enriques quotients of X up to isomorphism and the set of Brauer classes of X of order 2. For some K3 surfaces of Picard rank we prove that the fibers of above the nonzero points have the same cardinality.

Organisation(s)
Riemann Center for Geometry and Physics
External Organisation(s)
Imperial College London
Russian Academy of Sciences (RAS)
Type
Artikel
Journal
Nagoya mathematical journal
Volume
251
Pages
606-621
No. of pages
16
ISSN
0027-7630
Publication date
09.2023
Publication status
Veröffentlicht
Peer reviewed
Yes
ASJC Scopus Sachgebiete
Mathematik (insg.)
Electronic version(s)
https://doi.org/10.48550/arXiv.2202.08030 (Access: Offen)
https://doi.org/10.1017/nmj.2022.43 (Access: Geschlossen)